# SDR N382003F00011

- Difficulty date: September 28, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N163WC
- Make and model: Israel 1124
- Aircraft serial: 217
- Engine: Garrtt TFE731*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Nlg Ww
- Part time: 8,227 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON VECTORS FOR A VISUAL RIGHT DOWNWIND TO RUNWAY 01 AT KMKC WE SELECTED GEAR DOWN.  NO NOSE GEAR DOWN LIGHT AND GEAR IN TRANS LIGHT STAYED ON.  THE GEAR WAS CYCLED ABOUT FOUR TIMES WITH NO CHANGE.  WE FOLLOWED THE PROCEDURES OF THE 1124 CHECKLIST AND COULD NOT GET A NOSE GEAR DOWN LIGHT.  WE STAYED IN CONTACT WITH KMCK TOWER THE ENTIRE TIME AND REQUESTED A LOW APPROACH.  THE NOSE GEAR WAS REPORTED VISUALLY DOWN BY A PERSON ON THE GROUND.  ALL GROUND CRASH FIRE RESCUE PERSONNEL WERE CALLED AND A NORMAL LANDING WAS MADE.  THE AIRCRAFT WAS TOWED FROM THE RUNWAY.
